Skip to Main content Skip to Navigation
Journal articles

Unambiguous automata

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619733
Contributor : Marie-Pierre Béal <>
Submitted on : Tuesday, September 6, 2011 - 5:27:58 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619733, version 1

Citation

Marie-Pierre Béal, Eugen Czeizler, Jarkko Kari, Dominique Perrin. Unambiguous automata. Mathematics in Computer Science, Springer, 2008, 1 (4), pp.625-638. ⟨hal-00619733⟩

Share

Metrics

Record views

134